# SDR SWAA041682

- Difficulty date: June 14, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 65,590 hours, 43,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FUSELAGE SKIN AT BS 878, STRINGER 25L, BS 827, STRINGER 24L, CRACKED.  REPAIRED SKIN PER SRM AND EA.
